# SDR USAA070088

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 41,217 hours, 41,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5323U5
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND NUT PLATE HOLES (90 PERCENT) CTR FLOOR SUPPORT BL 0 STA 1640-1681.8 HAS CORROSION.  REPLACED CHANNELS PER SRM 51-40-02; CORR TASK JL-58-53516; LEVEL 1, DEFECT SIZE:  1 INCH.
